On the Generators of Quantum Stochastic Operator Cocycles

S.J. Wills

2007, v.13, Issue 1, 191-211


The stochastic generators of Markov-regular operator cocycles on symmetric Fock space are studied in a variety of cases: positive cocycles, projection cocycles, and partially isometric cocycles. Moreover a class of transformations of positive contraction cocycles is exhibited which leads to a polar decomposition result.

Keywords: stochastic cocycle,quantum probability,stochasticdifferential equation,Markov semigroup


Please log in or register to leave a comment

There are no comments yet